# SDR SWAA2022042585903

- Difficulty date: March 19, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER R1 DOOR GIRT BAR FWD FITTING LOOSE / [01] REMOVED AND REPLACED (2) SCREWS AT CABIN PASSENGER R1 DOOR GIRT BAR FWD FITTING ASPER B 737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP COMPLETED
